Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonlinear dynamic response of a simply-supported Kelvin-Voigt viscoelastic beam, additionally supported by a nonlinear spring
Author: Ghayesh, M.
Citation: Nonlinear Analysis: Real World Applications, 2012; 13(3):1319-1333
Publisher: Elsevier
Issue Date: 2012
ISSN: 1468-1218
Statement of
Mergen H. Ghayesh
Abstract: Abstract not available
Keywords: The method of multiple timescales; beams; system of nonlinear partial differential equations; analytical solution
Rights: © 2011 Elsevier Ltd. All rights reserved.
RMID: 0030066133
DOI: 10.1016/j.nonrwa.2011.10.009
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.